# SDR AALA202308071439

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 64,609 hours, 32,168 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PASSENGER AND FLIGHT ATTENDANT SMELT BURNING RUBBER AT ROW 3 THROUGH 12. FLIGHT CREW TURNED PED SWITCH ABOVE FLIGHT ATTENDANT PANEL OFF AND SMELL WENT AWAY. MAINTENANCE REPLACED FORWARD GALLEY RIGHT HAND OVEN PER AMM 25-35-19 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
